# SDR ASAA2017042920698

- Difficulty date: April 29, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 41,863 hours, 13,807 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A7502159143A7
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO  LT SIDE INTERCOSTAL ATTACH ANGLE CRACKED AT BS 500H STRINGER 26L.  ACFT GROUNED.   REMOVED AND REPLACED FWD CARGO   ATTACH ANGLE IAW DWG 143A7505 REV: B AND  SRM 51-40-02.
